MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Codes Component Missing (2306); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was notified of an issue with the luminos agile max system.It was communicated that the mounting screw in the tube attachment of the display ceiling suspension was missing, and the support arm had lowered a bit, but did not fall down completely.No injury occurred due to this issue.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, a serious injury could be sustained from falling equipment.
 
Additional Manufacturer Narrative
Initial corrective actions/preventive actions implemented by the manufacturer: the system was taken out of use as instructed by customer service advisory notification (csan) xp017/24/s which began distribution to affected customers on 07/02/2024.Siemens initiated recall res# (b)(4), which was submitted to the fda on 07/05/2024 for potential problems with the support arm of select system ceiling displays or wall displays.Manufacturers preliminary analysis: the root cause for the issue has not yet been determined.The investigation is ongoing.The root cause will be communicated via res# (b)(4).Corrective and or preventative actions via resolution updates xp018/24/s and xp019/24/s.These updates are anticipated to be released in september 2024.This system will be addressed.Siemens will not submit a supplemental report because the issue, and the complaint system status, will be addressed in res# (b)(4) reports to the fda.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key20048320
Report Number3004977335-2024-00102
Device Sequence Number8043779
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Other
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown